MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1311-36Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/18/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Further investigation will not be required as the device has not been returned.
 
Event or Problem Description
It was reported that the patient had deceased due to an unknown cause.No additional information was reported.Infection was also noted.
 
Additional Manufacturer Narrative
Correction: b2 death date was missing.
 
Additional Manufacturer Narrative
Additional information: a1, a2, a3, d1, d4, d6a and h4.

Brand Name
ELLIPSE VR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15139527
Report Number2017865-2022-16491
Device Sequence Number12093000
Product Code NVZ
UDI-Device Identifier05414734506113
UDI-Public05414734506113
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model NumberCD1311-36Q
Device Catalogue NumberCD1311-36Q
Device Lot Number3811825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer08/02/2022
08/02/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date08/02/2022
08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age68 YR
Patient SexFemale